# SDR SWAA2021121452128

- Difficulty date: December 12, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,783 hours, 32,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC EXIT SALIDA SIGN FELL OFF MID CABIN ; / [01] REPLACED MID CABIN CEILING EXIT SIGN LIGHT ASSY PER AMM 33-51-01
